# SDR AALA202411203711

- Difficulty date: November 10, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 62,073 hours, 39,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600  Flap
- Component: Flap, Airbus
- Component part number: D5757100602700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD FLAP DELAMINATED ON THE INBOARD TRAILING EDGE. REPLACED FLAP PER TASK CARD 26L00027009.
